Alert archive / Kansas / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 93, NWS Dodge City, KS

June 17, 20236 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 17, 2023, 6:56 PM CDT for 6 counties in Kansas. It was in force for 64 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2023, 6:56 PM CDT (23:56 UTC)
Expired
Jun 17, 2023, 8:00 PM CDT
In force
64 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Finney County, KS, Grant County, KS, Haskell County, KS, Kearny County, KS, Seward County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 88 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 6:59 PM CDTHAIL 1.751 E Tice, KS
Jun 17, 6:59 PM CDTHAIL 1.751 E Tice, KS
Jun 17, 7:00 PM CDTHAIL 22 Ne Sublette, KSReport was from social media with a picture.
Jun 17, 7:00 PM CDTHAIL 2.75Liberal, KS
Jun 17, 7:00 PM CDTHAIL 2.75Liberal, KS
Jun 17, 7:02 PM CDTTSTM WND DMGLiberal, KSAt least two flipped semis and power poles down in Liberal.
Jun 17, 7:02 PM CDTTSTM WND DMGLiberal, KSAt least two flipped semis and power poles down in Liberal.
Jun 17, 7:10 PM CDTTSTM WND GST 6411 Sse Satanta, KSMesonet station SAUK1.
Jun 17, 7:10 PM CDTTSTM WND GST 6411 Sse Satanta, KSMesonet station SAUK1.
Jun 17, 7:12 PM CDTTSTM WND GST 724 Ne Hayne, KSMesonet station UR350 4.4 NE Hayne (UPR).
Jun 17, 7:14 PM CDTTSTM WND GST 611 Wsw Hayne, KSMesonet station UP407 0.6 SW Hayne (UPR).
Jun 17, 7:15 PM CDTTSTM WND DMGLiberal, KSNumerous structural damage to utility poles and a gas station awning. Photos sent though social media.
Jun 17, 7:15 PM CDTTSTM WND DMGLiberal, KSNumerous structural damage to utility poles and a gas station awning. Photos sent though social media.
Jun 17, 7:15 PM CDTTSTM WND GST 601 Nne Sublette, KSAWOS station K19S 1 NE Sublette.
Jun 17, 7:16 PM CDTTSTM WND GST 65Liberal, KSReported as 65 to 70 mph wind. Reported through social media.
Jun 17, 7:16 PM CDTTSTM WND GST 65Liberal, KSReported as 65 to 70 mph wind. Reported through social media.
Jun 17, 7:16 PM CDTTSTM WND GST 70Sublette, KS
Jun 17, 7:16 PM CDTTSTM WND GST 70Sublette, KS
Jun 17, 7:17 PM CDTTSTM WND DMG3 Nnw Tice, KSCorrects time of event from previous tstm wnd dmg report from 3 NNW Tice. 3 pivot sprinklers blown over and 13 power poles blown down. Power lost. Report was from social media with picture of power poles blown down. Time estimated from radar.
Jun 17, 7:30 PM CDTTSTM WND DMG3 Nnw Tice, KS3 pivot sprinklers blown over and 13 power poles blown down. Power lost. Report was from social media with picture of power poles blown down. Time estimated from radar.
Jun 17, 7:54 PM CDTTSTM WND GST 593 Nw Pierceville, KSASOS station KGCK Garden City.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 4:34 PM CDTTornado WatchSPC6 hr
Jun 17, 4:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2514 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

373 
WUUS53 KDDC 172356
SVRDDC
KSC055-067-081-093-175-189-180100-
/O.NEW.KDDC.SV.W.0093.230617T2356Z-230618T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
656 PM CDT Sat Jun 17 2023

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Seward County in southwestern Kansas...
  Eastern Kearny County in southwestern Kansas...
  Finney County in southwestern Kansas...
  Northeastern Grant County in southwestern Kansas...
  Northeastern Stevens County in southwestern Kansas...
  Haskell County in southwestern Kansas...

* Until 800 PM CDT.

* At 655 PM CDT, severe thunderstorms were located along a line
  extending from 18 miles northwest of Deerfield to near Ryus to near
  Tyrone, moving east at 30 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Liberal, Sublette and Satanta.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

&&

LAT...LON 3700 10107 3826 10113 3826 10068 3700 10063
TIME...MOT...LOC 2355Z 273DEG 10KT 3820 10132 3749 10119 3699 10109 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TATRO
3 follow-up statements
647 
WWUS53 KDDC 180017
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
717 PM CDT Sat Jun 17 2023

KSC067-093-180026-
/O.CAN.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Kearny KS-Grant KS-
717 PM CDT Sat Jun 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KEARNY AND
NORTHEASTERN GRANT COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3700 10107 3818 10110 3817 10068 3700 10063
TIME...MOT...LOC 0016Z 268DEG 45KT 3803 10092 3750 10076 3701 10089 

$$

KSC055-081-175-189-180100-
/O.CON.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Seward KS-Finney KS-Stevens KS-Haskell KS-
717 PM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SEWARD...WESTERN FINNEY...EAST CENTRAL STEVENS AND HASKELL
COUNTIES...

At 716 PM CDT, severe thunderstorms were located along a line
extending from near Holcomb to near Tice to near Liberal, moving east
at 50 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Garden City, Liberal, Holcomb, Sublette, Satanta, Pierceville,
Kismet, Tice, Hayne and Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 10107 3818 10110 3817 10068 3700 10063
TIME...MOT...LOC 0016Z 268DEG 45KT 3803 10092 3750 10076 3701 10089 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

TATRO
024 
WWUS53 KDDC 180041
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
741 PM CDT Sat Jun 17 2023

KSC189-180051-
/O.CAN.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Stevens KS-
741 PM CDT Sat Jun 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL STEVENS COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3701 10093 3818 10090 3817 10068 3700 10063
TIME...MOT...LOC 0041Z 273DEG 10KT 3803 10084 3750 10068 3701 10081 

$$

KSC055-081-175-180100-
/O.CON.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Seward KS-Finney KS-Haskell KS-
741 PM CDT Sat Jun 17 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SEWARD...WESTERN FINNEY AND EASTERN HASKELL COUNTIES...

At 741 PM CDT, severe thunderstorms were located along a line
extending from near Garden City to near Tice to 6 miles south of
Hayne, moving east at 30 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Garden City, Liberal, Sublette, Pierceville, Kismet, Tice, Hayne and
Plymell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3701 10093 3818 10090 3817 10068 3700 10063
TIME...MOT...LOC 0041Z 273DEG 10KT 3803 10084 3750 10068 3701 10081 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

TATRO
370 
WWUS53 KDDC 180051
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
751 PM CDT Sat Jun 17 2023

KSC055-081-175-180101-
/O.EXP.KDDC.SV.W.0093.000000T0000Z-230618T0100Z/
Seward KS-Finney KS-Haskell KS-
751 PM CDT Sat Jun 17 2023

...THE SEVERE THUNDERSTORM WARNING FOR SEWARD...WESTERN FINNEY AND
EASTERN HASKELL COUNTIES WILL EXPIRE AT 800 PM CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
these thunderstorms.

A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Kansas.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

LAT...LON 3701 10093 3818 10090 3817 10068 3700 10063
TIME...MOT...LOC 0051Z 273DEG 10KT 3803 10082 3750 10066 3701 10079 

$$

TATRO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:52 PM CDT, 4 minutes earlier.

Area forecast discussion, Jun 17, 6:52 PM CDT, 4 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
652 PM CDT Sat Jun 17 2023

...updated aviation section...

.SHORT TERM...(Tonight and tomorrow)
Issued at 111 PM CDT Sat Jun 17 2023

A stationary boundary exists today from central Kansas southwest to
the Texas panhandle. This front could have mesoscale impacts later
this evening. In the meantime, upslope flow behind the front will continue
this afternoon and evening, particularly for the high plains of Colorado
into western Kansas. As a result of this flow, afternoon storms are
expected to develop across the higher terrain of Colorado. These storms
will eventually start to move across the Kansas prairie mid to late
evening tonight. Expect storms to cross the state line in the 6 to
8 pm timeframe. A squall line of storms is expected by this evening
across western Kansas. Therefore, the main threat with this activity
will be intense convective outflow of 60 to 80 mph. It was interesting
that the RRFS has outflows of 90+ mph. It's a model, so not taking
it verbatim, but still interesting nonetheless the output is that high.
Forecast skew-t/log-p's show a mixed low level BL with plenty of DCAPE
forecast. With upscale growth in combination of the DCAPE, it is would
seem prudent that some seriously strong outflows will be possible this
evening across the FA. The second area of interest for another separate
area of storms is along and south of the front. Here, higher MUCAPE
will be possible in association with the higher dews. Directional shear
is high enough for supercells, although speed shear could be a bit
lacking. The main question for this second area of storms (roughly
SE of KDDC), is what storm mode will be and if storms will interact
with the front or not. If storms remain discrete supercells, the the
main threats would be very large hail and damaging winds. If storms
do interact with the front, then an isolated tornado may be possible
as well. Overall, have much higher confidence of the first area of
storms spreading across the FA then the second area. The front has
already moved fairly well south, so this may limit the potential for
the second area of storms versus the first. Otherwise, for the rest
of the short term, dry conditions are expected Sunday with near normal
temps.

.LONG TERM...(Monday through Friday)
Issued at 111 PM CDT Sat Jun 17 2023

We will return back to a normal Summer time pattern Monday. A shortwave
ridge will build over the FA during this period. Highs should peak
into the 90s and the forecast should be storm-free. Shortwave ridging
should continue Tuesday as well with hot highs and dry conditions continuing.
On Wednesday, a weak shortwave will move across the area. This feature
could spark off storms during the evening. Opportunities for storms
will continue for the rest of the business week. Coverage will be widely
scattered/hit-or-miss type of activity. Temperatures should be close
to seasonal normal to finish out the rest of the long term.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 651 PM CDT Sat Jun 17 2023

Widespread strong to severe convective outflow will imminently
impact the area terminals over the next 4 hours or so before a
eastward moving linear convection system exits into central Kansas
after dark. Some areas could see high end winds as well around 80
mph, with potential for hail with a few leading supercells. Heavy
rain rates will probably lead to 1-2 mi vsby and IFR ceilings for
short duration in the greatest rain rates.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  57  86  62  93 /  90   0   0   0
GCK  55  87  60  93 /  90   0   0   0
EHA  53  87  58  95 /  70   0   0   0
LBL  55  88  60  96 /  90   0   0   0
HYS  58  86  62  95 /  80   0   0   0
P28  62  87  63  95 / 100   0   0   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...99
Hazardous weather outlook, Jun 17, 2:51 AM CDT, 16 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
251 AM CDT Sat Jun 17 2023

KSZ030-031-043>046-061>066-074>081-084>090-180800-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
251 AM CDT Sat Jun 17 2023 /151 AM MDT Sat Jun 17 2023/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

Severe thunderstorms capable of producing strong damaging winds of
70 mph, hail up to 4 inches and heavy rainfall will be possible
after 5pm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Probability of hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Limited Spotter Activation may be required after 5pm south of a
Syracuse to Garden City to Dodge City to Pratt line.

In the hours before

Special weather statement, Jun 17, 5:45 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
545 PM CDT Sat Jun 17 2023

KSZ061-074-084-172315-
Stanton KS-Hamilton KS-Morton KS-
545 PM CDT Sat Jun 17 2023

...Strong thunderstorms will impact portions of Hamilton, Morton and
Stanton Counties through 615 PM CDT/515 PM MDT/...

At 545 PM CDT/445 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles north of Hartman to
13 miles north of Keyes. Movement was east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Elkhart, Syracuse, Johnson City, Rolla, Manter, Coolidge, Richfield,
Wilburton, The Saunders Elevator and Big Bow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
southwestern Kansas.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Kansas.

&&

LAT...LON 3826 10204 3826 10155 3700 10156 3699 10204
TIME...MOT...LOC 2245Z 269DEG 26KT 3824 10222 3701 10224

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TATRO
Local storm report, Jun 17, 6:01 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
601 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     Hail             3 SSE Liberal           37.00N 100.92W
06/17/2023  E0.88 inch       Seward             KS   Law Enforcement

&&

MR
Local storm report, Jun 17, 6:18 PM CDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
618 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     Hail             1 SW Hayne              37.09N 100.81W
06/17/2023  E0.75 inch       Seward             KS   Trained Spotter

            Peas to pennies reported by trained
            spotters.

&&

MR
Local storm report, Jun 17, 6:23 PM CDT, 33 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
623 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     Tstm Wnd Gst     5 WNW Elkhart           37.04N 101.97W
06/17/2023  M60 MPH          Morton             KS   Mesonet

            Mesonet station CW8810 Elkhart.

&&
Local storm report, Jun 17, 6:33 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
633 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Tstm Wnd Gst     9 NW Wilburton          37.14N 101.90W
06/17/2023  M68 MPH          Morton             KS   Mesonet

            Mesonet station CGLK1 Cimarron.

&&
Local storm report, Jun 17, 6:53 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
653 PM CDT Sat Jun 17 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Tstm Wnd Gst     Lakin                   37.95N 101.26W
06/17/2023  E60 MPH          Kearny             KS   Storm Chaser

&&

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 9:41 PM CDTSpecial Weather StatementDDCHamilton34 min
Jun 16, 9:46 PM CDTSevere Thunderstorm WarningDDCHamilton44 min
Jun 16, 10:14 PM CDTSevere Thunderstorm WarningDDCHamilton46 min
Jun 16, 10:24 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCMorton, Stanton51 min
Jun 16, 10:44 PM CDTSpecial Weather StatementDDCKearny31 min
Jun 16, 11:07 PM CDTSpecial Weather StatementDDCStanton38 min
Jun 16, 11:11 PM CDTSpecial Weather StatementDDCScott34 min
Jun 16, 11:51 PM CDTSpecial Weather StatementDDCLane, Ness, Trego54 min
Jun 17, 12:51 AM CDTSpecial Weather StatementDDCEllis, Trego54 min
Jun 17, 12:54 AM CDTSpecial Weather StatementDDCMorton66 min
Jun 17, 1:23 AM CDTSpecial Weather StatementDDCGrant, Morton, Stanton, Stevens52 min
Jun 17, 2:08 AM CDTSpecial Weather StatementDDCGrant, Haskell, Seward, Stevens52 min
Jun 17, 2:33 AM CDTSpecial Weather StatementDDCMeade27 min
Jun 17, 2:53 AM CDTSpecial Weather StatementDDCMeade, Seward52 min
Jun 17, 5:29 PM CDTSpecial Weather StatementDDCSeward31 min
Jun 17, 5:34 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCSeward41 min
Jun 17, 5:45 PM CDTSpecial Weather StatementDDCHamilton, Morton, Stanton30 min
Jun 17, 5:54 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton66 min
Jun 17, 6:05 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCHaskell, Meade, Seward40 min
Jun 17, 6:27 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGrant, Hamilton, Kearny, Morton, Stanton, Stevens63 min
Jun 17, 6:30 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGray, Haskell, Seward45 min
Jun 17, 6:38 PM CDTSevere Thunderstorm WarningDDCMeade, Seward52 min
Jun 17, 6:44 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCGray, Haskell, Meade46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.